# SDR AALA202201317306

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A300*
- Aircraft serial: 5795
- Aircraft time: 26,545 hours, 10,265 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Generator
- Part number: 14330375
- Part serial: 9732
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 9,686 hours, 3,830 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI AND DE-ICE, FLIGHT ATTENDANT HEARD A LOUD NOISE AND STRONG BURNING ORDER FROM AFT LAVATORY AIRCRAFT RETURNED TO GATE. NO LAVATORY WILL FLUSH. REMOVED AND REPLACED THE VACUUM GENERATOR PER THE AMM 38-31-64.
